MAUDE Adverse Event Report: Solo Pace, Inc. Solo Pace Fusion System; Guidewire

Solo Pace, Inc. Solo Pace Fusion System; Guidewire
Model Number SOLOFUSE1
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a follow-up interview with the user, it was determined that loss of capture occurred during the procedure.Review of the procedural imaging identified that the fusion wire was positioned on top of the mitral valve apparatus where loss of contact is a known risk during valve deployment when balloon inflation shifts the relationship of the conducting part of the lead wire to the myocardium and leads to loss of contact and resultant loss of capture.The epg was evaluated and found to be within specification for all requirements and testing did not identify any pacing or sensing issues.A review of the epg logs did not identify any pacing or sensing issues.A review of the production records did not identify an issue with the epg or fusion components.Based on the information obtained from the customer and review of the imaging, the valve embolization appears to be due to the position of the fusion wire, which resulted in loss of capture.
 
Event or Problem Description
Customer reports that the valve embolized while using solopace fusion.Valve that embolized required a stent to secure.Patient outcome was good.

Brand Name
Solo Pace Fusion System
Common Device Name
Guidewire
Manufacturer (Section D)
Solo Pace, Inc.
7125 northland terrace n
brooklyn park MN 55428
Manufacturer (Section G)
Solo Pace
7125 northland terr n
brooklyn park MN 55428
Manufacturer Contact
straight
7125 northland terr n
brooklyn park, MN 55428
+1(612)940-7240
MDR Report Key50951237
Report Number3035372913-2026-00013
Device Sequence Number13369407
Product Code DQX
UDI-Device Identifier00850056280044
UDI-Public00850056280044
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K252674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOLOFUSE1
Device Lot NumberH3526763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown